# SDR HEEA955988

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT RECEIVED BY TOWER. FOUND POWER SLIGHTLY LOW AT ABOUT 150W.  ADJUSTED POWER UP, FREQUENCY AND PULSE SHAPE.  REPLACED DETERIORATED RESISTOR R477 AND DEFECTIVE PHOTODETECTOR V301.  BENCH CHECK GOOD.
